RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2002, Issue 2(25), Pages 19–22 (Mi iimi258)  

Existence of almost periodic solutions to a model of chemical catalysis

L. A. Belousov

Udmurt State University, Izhevsk

Abstract: The model of chemical catalysis which was presented by G. K. Borescov is considered. The condition of existens the solution are found.

Full text: PDF file (166 kB)
References: PDF file   HTML file
UDC: 517.934
Received: 01.04.2002

Citation: L. A. Belousov, “Existence of almost periodic solutions to a model of chemical catalysis”, Izv. IMI UdGU, 2002, no. 2(25), 19–22

Citation in format AMSBIB
\Bibitem{Bel02}
\by L.~A.~Belousov
\paper Existence of almost periodic solutions to a model of chemical catalysis
\jour Izv. IMI UdGU
\yr 2002
\issue 2(25)
\pages 19--22
\mathnet{http://mi.mathnet.ru/iimi258}


Linking options:
  • http://mi.mathnet.ru/eng/iimi258
  • http://mi.mathnet.ru/eng/iimi/y2002/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:49
    Full text:29
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020